# SDR DALA2018050803135

- Difficulty date: May 5, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 70,069 hours, 52,320 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mount
- Condition: Defective
- Location: Evac Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EVACUATION SLIDE FOUND PIN NOT ENGAGE. R&R DOOR SLIDE MOUNT REF. W/C 2561-4964.
